# SDR DALA2024090308650

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 62,668 hours, 32,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 L/H FLAP TRUNNION DAMAGE OUTSIDE OF THE INSPECTION AREA. CORRECTIVE ACTION: REPAIRED L/H FLAP TRUNNION PER PRI / ERA 589385-14. (5725784)
